Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 33, Issue 2, Spring 1995  pp. 235-248.

Canonical *-endomorphisms and simple C*-algebras

Authors Marie Choda
Author institution: Department of Mathematics, Osaka Kyoiku University, Asahigaoka, Kashiwara 582, JAPAN

Summary:  Canonical property for a unit preserving *-endomorphism $\gamma$ of a unital C*-algebra A and the extension algebra $\left\langle {A,\gamma } \right\rangle$ of A via $\gamma$ are introduced through the method of the crossed products by *-endomorphisms. The relation between Cuntz’s canonical *-endomorphisms and Ocneanu’s canonical shifts are obtained.

Contents    Full-Text PDF